# SDR DALA2023122610563

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0122380) FWD CARGO R/H SHIELD BETWEEN STA 500 & 500A AT STRINGER 25R HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED R/H SHIELD BETWEEN STA 500 - 500A AT STRINGER 25R PER B737-900 SRM 51-40-02 AND DWG 143A0080.
